# SDR PCAA0201012

- Difficulty date: January 15, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 32,786 hours, 35,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY FLOOR LIGHT STRIP ON LEFT SIDE FORWARD SECTION AND PAX DOOR SIGN FOUND TO BE OUT.  AFTER TROUBLESHOOTING FOUND BROKEN WIRES ON FLOOR STRIP AND BLOWN FUSES IN BATTERY PACK.  WIRES REPAIRED AND FUSES REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
